# SDR SWIA201231788

- Difficulty date: September 6, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 12,285 hours, 7,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK THAT EXTENDS OVER THE ORIGINAL REPAIR CUTOUT AT 1-3 SLAT TRACK.  (C-CHECK)  REPAIRED LEFT WING LEADING EDGE AT 1-3 SLAT TRACK IAW REO.
